# SDR DXTA2018041700852

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 11,901 hours, 9,455 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR DID NOT RETRACT, LANDING GEAR UNLOCK LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED.  ALL GREEN LIGHTS EXTINGUISHED. COULD HEAR THE NOSE WHEEL SPINNING DURING GEAR RETRACTION. RAN CHECKLIST AND EXTENDED GEAR WITH ALL NORMAL INDICATIONS.  DISCONNECTED MLG UPLOCK CONNECTORS FOUND MOISTURE AND DIRTY PINS AND SOCKETS. CLEANED THE CONNECTORS AND RECONNECTED. PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED, ALL IAW MM 32-30-00. OPS CHECKED GOOD.
